# SDR ASAA0741351

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA8724
- Condition: Dented
- Location: Lt Spoiler
- Component: Nr 3 Spoiler
- Component part number: 6546457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SPOILER NR 3 HAS UPPER SURFACE IRREGULARITY (DENT) NR 3 LT WING SPOILER REPAIRED IAW SRM 57-70-01.
